American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Hyung Ju Hwang. Variational approach to nonlinear gravity-driven instabilities in a MHD setting. Quart. Appl. Math. 66 (2008) 303-324. MR 2416775.
Abstract, references, and article information
View Article: PDF

[2] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Juncheng Wei and Matthias Winter. On a cubic-quintic Ginzburg-Landau equation with global coupling. Proc. Amer. Math. Soc. 133 (2005) 1787-1796. MR 2120279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Milan Miklavčič. Nonlinear stability of asymptotic suction . Trans. Amer. Math. Soc. 281 (1984) 215-231. MR 719667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tai-Ping Liu. Resonance for quasilinear hyperbolic equation. Bull. Amer. Math. Soc. 6 (1982) 463-465. MR 648536.
Abstract, references, and article information   
View Article: PDF

[6] J. Marsden. The Hopf bifurcation for nonlinear semigroups. Bull. Amer. Math. Soc. 79 (1973) 537-541. MR 0405504.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1